Alert archive / North Carolina / Small Craft Advisories in 2012
Small Craft Advisory 50, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Jun 5, 2012, 4:58 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2012, 4:58 PM EDT (20:58 UTC)
- Expired
- Jun 6, 2012, 6:00 AM EDT
- In force
- 13 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
332 WHUS72 KMHX 052058 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 458 PM EDT TUE JUN 5 2012 ...ROUGH SEAS OVER THE NORTHERN WATERS... .LONG FETCH NORTHEAST SWELL ASSOCIATED WITH A STRONG AREA OF LOW PRESSURE OVER THE NORTHERN ATLANTIC WILL BRING ROUGH SEAS TO THE NORTH COASTAL AREAS TONIGHT. AMZ150-061000- /O.NEW.KMHX.SC.Y.0050.120605T2100Z-120606T1000Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 458 PM EDT TUE JUN 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
500 WHUS72 KMHX 060055 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 855 PM EDT TUE JUN 5 2012 ...ROUGH SEAS OVER THE NORTHERN WATERS... .LONG FETCH NORTHEAST SWELL ASSOCIATED WITH A STRONG AREA OF LOW PRESSURE OVER THE NORTHERN ATLANTIC WILL BRING ROUGH SEAS TO THE NORTH COASTAL AREAS TONIGHT. AMZ152-061000- /O.EXA.KMHX.SC.Y.0050.000000T0000Z-120606T1000Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- 855 PM EDT TUE JUN 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * WINDS...NORTHEAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-061000- /O.CON.KMHX.SC.Y.0050.000000T0000Z-120606T1000Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- 855 PM EDT TUE JUN 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... * WINDS...NORTHEAST 15 TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
158 WHUS72 KMHX 060734 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 334 AM EDT WED JUN 6 2012 ...ROUGH SEAS OVER THE NORTHERN WATERS... .EAST TO NORTHEAST SWELLS WILL KEEP SEAS 5 TO 6 FEET OVER THE OUTER WATERS NORTH OF CAPE HATTERAS THROUGH THE EARLY MORNING HOURS. AMZ150-152-061000- /O.CON.KMHX.SC.Y.0050.000000T0000Z-120606T1000Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- 334 AM EDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS...NORTHEAST 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
354 WHUS72 KMHX 061023 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 623 AM EDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY CONTINUE EARLY THIS MORNING NORTHERN WATERS... .EAST TO NORTHEAST SWELLS WILL KEEP SEAS IN THE 4 TO 6 FOOT RANGE FOR THE OUTER NORTHERN WATERS THIS MORNING. AMZ150-152-061400- /O.EXP.KMHX.SC.Y.0050.000000T0000Z-120606T1000Z/ /O.NEW.KMHX.SC.Y.0051.120606T1023Z-120606T1400Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- 623 AM EDT WED JUN 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS...NORTHEAST AROUND 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 3:00 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 5, 3:00 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 300 PM EDT TUE JUN 5 2012 .SYNOPSIS... WEAK AREAS OF LOW PRESSURE WILL MOVE ALONG A STALLED COLD FRONT SOUTH OF THE AREA THROUGH THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST FRIDAY AND CONTINUE TO INFLUENCE THE AREA DURING THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 234 PM TUE...SHOWER ACTIVITY ACRS NE NC DROPPING SOUTH OVER NORTHERN AND CENTRAL FCST AREA THIS AFTN WILL BE WANING WITH LOSS OF HEATING THIS EVE. ANOTHER SPOKE OF MID LEVEL ENERGY WILL BE ROUNDING THE LARGE VORTEX OVER THE CANADIAN MARITIMES TONIGHT. AT THE SFC ANOTHER AREA OF WEAK LOW PRESSURE WILL RIDING EAST ALONG THE STALLED OUT SFC BNDRY OVER SC/GA AND MAY AGAIN SPREAD SOME LIGHT PCPN MAINLY OVER SOUTHERN AREAS LATE TONIGHT. POPS WILL REMAIN ON THE LOW SIDE GIVEN THE POTENTIAL SPOTTY AND LIGHT NATURE OF ANY RAINFALL BUT BEST CHANCES WILL BE OVER NORTHERN AREAS THIS EVE THEN SHIFTING TO SOUTHERN AREAS TOWARD MORNING. CONSIDERABLE CLOUDINESS WILL TEND TO HOLD TEMPS UP OVERNIGHT BUT SHUD BE ENOUGH BREAKS TO ALLOW SOME RADIATIONAL COOLING. EXPECT LOWS RANGING FROM THE MID 50S FOR THE TYPICALLY COOLER INLAND LOCATIONS TO MID 60S AT THE COAST. && .SHORT TERM /WEDNESDAY/... AS OF 234 PM TUE...WEDNESDAY MAY BE A NEAR REPEAT PERFORMANCE OF TODAY GIVEN THE SIMILIAR UPPER LEVEL AND SFC FEATURES TO AFFECT THE FCST AREA. THE AFOREMENTIONED SFC WAVE OF LOW PRESSSURE WILL BE PASSING BY TO THE SOUTH DURING THE MORNING HOURS...MUCH LIKE TODAY...WHILE A FEW AFTN SHOWERS MAY POP AS ANOTHER SHORT WAVE IN THE LARGE SCALE CYCLONIC FLOW DROPS THRU THE AREA DURING THE AFTN. AGAIN ANTICIPATE LIMITED SUNSHINE WITH SOME BREAKS IN THE AFTN WITH HIGHS MAINLY IN THE LOWER TO MID 70S. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... AS OF 3 PM TUE...DEEP UPPER TROF LINGERS ALONG EASTERN SEABOARD THROUGH THURSDAY NIGHT...FOLLOWED BY A RIDGING WHICH WILL CONTINUE INTO EARLY NEXT WEEK. LOW PRESSURE WILL MOVE ALONG THE STATIONARY FRONT WELL TO THE SOUTH THURSDAY NIGHT AND WILL ONLY INCLUDE A SLIGHT CHANCE OF RAIN. DURING THE DAY THURSDAY A POCKET OF DEEPER BOUNDARY LAYER MOISTURE WILL PASS THROUGH DURING THE DAY ALIGNED WITH A STRONG VORT MOVING THROUGH THE BASE OF THE UPPER TROF AND HAVE INCLUDED CHANCE POPS...LINGERING INTO THE EARLY EVENING. THEREAFTER HIGH PRESSURE OVER THE OHIO VALLEY FRIDAY WILL BE CENTERED OVER THE CAROLINAS SATURDAY. THE HIGH WILL CONTINUE MOVING SOUTHEAST AND WILL REMAIN OFF THE SOUTHEAST COAST THROUGH EARLY NEXT WEEK. DRY AND WARM CONDITIONS FOR THIS WEEKEND WITH RIDGING SURFACE AND ALOFT. HIGHS WILL BE IN THE MID 80S FRIDAY AND SATURDAY WITH MID TO UPPER 80S SUNDAY INTO TUESDAY. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SHORT TERM /TONIGHT AND WEDNESDAY/... AS OF 234 PM TUE...EXPECTING A MAINLY VFR FORECAST TO CONT WITH WIDESPREAD CLOUD BASES ABOVE 3K FT. HAVE INTRODUCED A BRIEF PERIOD OF LIGHT FOG LATE TONIGHT GIVEN THE MOIST NEAR SFC LAYER AND FOG CUD POTENTIALLY BE THICKER AND MORE WIDESPREAD IF ANY PROLONGED PERIOD OF CLEARING OCCURS. ANY FOG WILL LIFT OUT AS WINDS PICK UP AFTER SUNRISE WEDNESDAY. CUD ALSO SEE TEMPO PERIODS OF SUB-VFR CONDITIONS INVOF ANY PCPN THAT MIGHT OCCUR ON WED BUT MOST OF THE DAY SHUD FEATURE VFR. LONG TERM /WED THROUGH SAT/... AS OF 3 PM TUE...ISOLATED SHOWERS WEDNESDAY NIGHT THEN SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY AND THURSDAY EVENING. OTHERWISE VFR AND DRY. SURFACE WINDS WILL BE LIGHT THROUGH THE PERIOD...EAST TO NORTHEAST THROUGH THURSDAY NIGHT. LIGHT AND VARIABLE FRIDAY AND FRIDAY NIGHT. SOUTHWEST FLOW AFTER THAT WITH HIGH PRESSURE ANCHORED OFF THE SOUTHEAST COAST. && .MARINE... SHORT TERM /TONIGHT AND WEDNESDAY/... AS OF 234 PM TUE...OVERALL EXPECT WINDS/SEAS AT SUB-SMALL CRAFT ADVSIORY LEVELS THRU WED. A SLIGHT INCREASE IN THE NE FLOW WILL OCCUR OVER THE WATERS THIS EVE AS SFC LOW PRES MOVES OFF CAPE FEAR AND HIGH PRES TEMPORARILY BUILDS IN FROM THE NORTH. THE SURGE WILL WANE LATER TONIGHT INTO EARLY WED BEFORE ANOTHER AREA OF LOW PRES MOVES SOUTH THEN SE OF THE AREA...WITH NE WINDS AGAIN PICKING UP MODERATELY LATER ON WED. WINDS WILL AVERAGE 10-20 KTS AND SEAS 3-5 FT WITH HIGHER AMOUNTS MAINLY OVER SOUTHERN AREAS CLOSER TO THE TRACK OF LOW PRESSURE. LONG TERM /WED NIGHT THROUGH SAT/ AS OF 3 PM TUE...EAST TO NORTHEAST FLOW WILL CONTINUE THROUGH THURSDAY NIGHT...LIGHT AND VARIABLE FRIDAY AND FRIDAY NIGHT...THEN BECOMING SOUTHWEST ON SATURDAY. WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT LEVELS. && .TIDES/COASTAL FLOODING... STILL IN VERY HIGH ASTRO TIDE CYCLE WITH WTR LVLS REACHING NEAR MINOR FLOOD STAGE PAST CPL DAYS. CALLS LAST EVENING SHOWED NO SIGNIF IMPACTS AND WITH FORECAST WATERS LEVELS TO BE AT OR BELOW LAST EVES HIGH TIDE LEVELS...DO NOT ANTICIPATE MUCH IF ANY COASTAL FLOODING WITH TONIGHTS HIGH TIDE CYCLE. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...NONE. && SYNOPSIS...BTC NEAR TERM... SHORT TERM...BTC LONG TERM...HSA AVIATION...BTC/HSA MARINE...BTC/HSA TIDES/COASTAL FLOODING...RF
Hazardous weather outlook, Jun 5, 4:18 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 418 PM EDT TUE JUN 5 2012 NCZ029-044>047-079>081-090>094-062030- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 418 PM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ104-062030- OUTER BANKS HYDE- 418 PM EDT TUE JUN 5 2012 ...MODERATE RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING SOUTH OF CAPE HATTERAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. VERY HIGH ASTRONOMICAL TIDES COMBINED WITH LIGHT TO MODERATE ONSHORE FLOW WILL RESULT IN ABOVE NORMAL WATER LEVELS ALONG THE COAST THROUGH TONIGHT. THE HIGHEST WATER LEVELS WILL BE DURING THE EVENING AROUND 9 PM AS HIGH TIDE OCCURS. AT THIS TIME NO SIGNIFICANT FLOODING IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-062030- ONSLOW- 418 PM EDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. VERY HIGH ASTRONOMICAL TIDES COMBINED WITH LIGHT TO MODERATE ONSHORE FLOW WILL RESULT IN ABOVE NORMAL WATER LEVELS ALONG THE COAST THROUGH TONIGHT. THE HIGHEST WATER LEVELS WILL BE DURING THE EVENING AROUND 9 PM AS HIGH TIDE OCCURS. AT THIS TIME NO SIGNIFICANT FLOODING IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-062030- OUTER BANKS DARE- 418 PM EDT TUE JUN 5 2012 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING NORTH OF CAPE HATTERAS... ...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING NORTH OF CAPE HATTERAS... ...MODERATE RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING SOUTH OF CAPE HATTERAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. VERY HIGH ASTRONOMICAL TIDES COMBINED WITH LIGHT TO MODERATE ONSHORE FLOW WILL RESULT IN ABOVE NORMAL WATER LEVELS ALONG THE COAST THROUGH TONIGHT. THE HIGHEST WATER LEVELS WILL BE DURING THE EVENING AROUND 9 PM AS HIGH TIDE OCCURS. AT THIS TIME NO SIGNIFICANT FLOODING IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. BEACH HAZARDS STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-062030- CARTERET- 418 PM EDT TUE JUN 5 2012 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING NORTH OF CAPE LOOKOUT... ...MODERATE RIP CURRENT RISK IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING NORTH OF CAPE LOOKOUT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. VERY HIGH ASTRONOMICAL TIDES COMBINED WITH LIGHT TO MODERATE ONSHORE FLOW WILL RESULT IN ABOVE NORMAL WATER LEVELS ALONG THE COAST THROUGH TONIGHT. THE HIGHEST WATER LEVELS WILL BE DURING THE EVENING AROUND 9 PM AS HIGH TIDE OCCURS. AT THIS TIME NO SIGNIFICANT FLOODING IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:05 PM EDT | Beach Hazards Statement | MHX | 28 hr |
Nearby
Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.